Alert archive / West Virginia / Special Weather Statements in 2012

Special Weather Statement, NWS Charleston, WV

March 19, 2012Ritchie County, West Virginia

NWS Charleston, WV issued this special weather statement at Mar 19, 2012, 5:13 PM EDT for Ritchie County, West Virginia. It was in force for 47 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 19, 2012, 5:13 PM EDT (21:13 UTC)
Expired
Mar 19, 2012, 6:00 PM EDT
In force
47 min
Issued by
NWS Charleston, WV

County Ritchie County, WV

The radar

The Charleston,WV radar (KRLX), 112 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 19, 5:20 PM EDTHAIL 1.253 Se Marietta, OHEVENT OCCURED IN RENO... TWO VEHICLES DAMAGED.
Mar 19, 5:30 PM EDTHAIL 0.88Waverly, WV
Mar 19, 5:32 PM EDTHAIL 1Waverly, WV
Mar 19, 5:40 PM EDTHAIL 1Waverly, WV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
552 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

996 
WWUS81 KRLX 192113
SPSRLX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
513 PM EDT MON MAR 19 2012

OHZ076-WVZ009-010-019-192200-
PLEASANTS WV-RITCHIE WV-WASHINGTON OH-WOOD WV-
513 PM EDT MON MAR 19 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WASHINGTON...
NORTHEASTERN WOOD...PLEASANTS AND RITCHIE COUNTIES...

AT 511 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
MARIETTA...MOVING SOUTHEAST AT 25 MPH.

THIS STORM WILL PRODUCE SMALL HAIL. VERY HEAVY RAIN WILL FALL FROM
THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS. 

THIS STORM WILL BE NEAR SCHULTZ AROUND 525 PM...NUTTER FARM...AND
PETROLEUM AROUND 530 PM...CAIRO AROUND 540 PM...NORTH BEND STATE
PARK...PIKE...AND HIGHLAND AROUND 545 PM...ELLENBORO AROUND 550 PM...
HARRISVILLE AND PENNSBORO AROUND 555 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-77 BETWEEN MILE MARKERS
175 AND 186 IN WEST VIRGINIA.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3942 8144 3928 8091 3922 8088 3904 8098
      3917 8131 3918 8130 3917 8132 3925 8153

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Mar 19, 3:53 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Mar 19, 3:53 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
353 PM EDT MON MAR 19 2012

.SYNOPSIS...
RIDGING ALOFT AND SLIGHTLY DRIER AIR TUESDAY THROUGH THURSDAY. LOW
PRESSURE SYSTEM HITS THE AREA FRIDAY THROUGH SATURDAY.  HIGH
PRESSURE WITH DRIER AIR EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TUESDAY/...
BEGINNING TO SEE CONVECTION FIRE ALONG ONE OF THE
BOUNDARIES...WITH STORMS IN C AND SE OH. EXPECT THIS TREND TO CONT
AND EXPAND FURTHER SE INTO CENTRAL LOWLANDS AND CENTRAL MTNS.
THERE IS AN ABUNDANCE OF SUBSIDENCE ARND H7 EVIDENT WITH A SLIVER
OF A PLUME ORIENTED WITH THIS BOUNDARY. HAVE USED RUC/NAM
DEPICTION OF THIS PLUME FOR PLACEMENT OF POPS. WENT HIGH CHC FOR A
FEW HRS LATE THIS AFTN IN SE OH...THRU CENTRAL WV. ANYTHING THAT
DOES FORM WILL TRY TO TRAIN GIVEN CORFIDI VECTORS/THICKNESS AMID
PW 1 TO 1.25 INCHES. 1 HR FFG WAY BELOW AN INCH NORTHERN HALF OF
CWA. ACTIVITY SHOULD WANE THIS EVE THOUGH AS THIS SHIFTS INTO
NORTHERN CWA.

MDLS INSIST ON BRINGING IN AN ABUNDANCE OF MID AND HI LVL MOISTURE
OVERNIGHT WHICH MAY MITIGATE FG FORMATION TO AN EXTENT.

UPR RIDGING EXPANDS NORTH TOMORROW...PROVIDING FOR A MAINLY DRY
BUT WARM DAY. EXCEPTION BEING MTNS WHERE PROXIMITY TO UPR
DISTURBANCE MAY SPARK OFF SOME SHRA/TSRA AND HAVE INCLUDED CHC
POPS TO ACCOUNT FOR THIS.

WENT ON HIGH SIDE OF GUIDANCE FOR LOWS AND A SPLIT FOR MAXT
TOMORROW. LOW TO PERHAPS A FEW MID 80S LOOK GOOD.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
5H RIDGE BUILDS OVERHEAD...WITH SFC HIGH CENTERED JUST OFF OF THE
EASTERN SEABOARD. THROUGH THE PERIODS WE WILL SEE ONLY A MODEST
DRYING TREND OF THE OVERALL ATMOSPHERIC COLUMN AS A SOUTHERLY FLOW
HELPS KEEP THE MOISTURE INFLUX TRAIN GOING.

CLOUDS WILL BE ON THE INCREASE BY LATE THURSDAY AS SOUTHERN PLAINS
CUTOFF LOW APPROACHES FROM THE WEST. NAM LOOKED A TAD TOO DRY AS FAR
AS MOISTURE FIELDS WERE CONCERNED. ECMWF AND GFS IN FAIRLY CLOSE
AGREEMENT IN  IN TRANSITIONING CUTOFF LOW ACROSS THE MIDWEST AND
WERE IN GENERAL AGREEMENT WITH THE MOISTURE FIELDS. FOLLOWED TRENDS
PRESENTED BY THE GFS AND ECMWF MODELS.

FOR BOTH WEDNESDAY AND THURSDAY KEPT ISOLD AFTERNOON POPS IN OVER
THE ELEVATED TERRAIN. FORECASTED SPREAD IN MAX-MIN GUIDANCE TEMPS
SMALL AND MADE MINIMAL CHANGES TO INHERITED PACKAGE.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
UPPER RIDGE HOLDS OFF CLOSED SOUTHERN STREAM UPPER LOW TO THE W LONG
ENOUGH TO KEEP THE WEATHER DRY INTO FRI...SAVE PERHAPS FOR SCATTERED
DIURNAL CONVECTION.  THE LEADING EDGE OF THE UPPER LOW...TRAVELING
THROUGH A LONG WAVE RIDGE /REX BLOCK/ MAY GET CLOSE ENOUGH TO W
PORTION OF FCST AREA AT RIGHT TIME OF DAY LATE FRI TO ENHANCE
DIURNAL CONVECTION.

DESPITE TIMING UNCERTAINTIES USUALLY ASSOCIATED WITH REX
BLOCK...MODELS APPEAR TO BE IN EVEN BETTER AGREEMENT THAN YESTERDAY
ON UPPER LOW MOVING THROUGH SAT AND SAT NT...SO THIS IS WHEN THE
CHANCE FOR PRECIPITATION IS HIGHEST.  CONVECTION SHOULD BE MORE
WIDELY SCATTERED SUN AS THE UPPER SYSTEM MOVES AWAY FROM THE AREA
AND TO THE MID ATLANTIC OR SE COAST...DEPENDING UPON THE MODEL.  DRY
WEATHER WILL THEN ENSUE TO START THE NEW WORK WEEK PER UPPER
RIDGING IN WAKE OF THE SYSTEM...AND SURFACE HIGH PRESSURE BUILDING
IN.

BLENDED IN CONSALL AND SOME HPC ON TEMPERATURES...WHICH REFLECT
SLOWER COOL DOWN SO GENERALLY HIGHER VALUES.  EVEN WITH VALUES
LOWERING WITH TIM...TEMPERATURES WILL REMAIN ABOVE NORMAL INTO EARLY
NEXT WEEK.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
4 TO 6KFT CU FIELD THIS AFTN ACROSS THE AREA. LINGERING LLVL
BOUNDARIES IN COMBINATION WITH DAYTIME HEATING SERVING AS FOCUS
FOR SHRA/TSRA THIS AFTN. CORRIDOR FROM SE OH INTO CENTRAL WV
STANDS BEST CHC OF SEEING THIS. HOWEVER CHC NOT HIGH ENOUGH TO
INCLUDE IN ANY TAF SITES ATTM OTHER THAN CB MENTION. EXPECT LOCAL
IFR VSBY IN ANY CONVECTION THOUGH.

EXTENT OF CLS TONIGHT UNCERTAIN. SHOULD CLDS NOT BE AS PREVALENT
THEN IFR/LIFR DENSE FOG OVERNIGHT...MAINLY RIVER VALLEYS AND AREAS
THAT RECEIVED RAIN LAST NIGHT AND THIS MORNING.

DRIER DAY ON TUES COURTESY OF UPR RIDGING ALOFT. HOWEVER SOME AFTN
CONVECTION POSSIBLE IN MTNS AS UPR DISTURBANCE PASSES TO THE E.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...

FORECAST CONFIDENCE...MEDIUM.

ALTERNATE SCENARIOS: EXTENT OF CONVECTION THIS AFTN/EVE MAY BE
LESS THAN FCST. DEVELOPMENT/LOCATION OF ANY FOG LATE TONIGHT WILL
BE DEPENDENT ON THE AMOUNT OF CLEARING THAT CAN TAKE PLACE.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
EDT 1HRLY       16   17   18   19   20   21   22   23   00   01   02   03
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    M    H    M    M    M
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z TUESDAY...
NO WIDESPREAD IFR EXPECTED AT THIS TIME.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...KMC/TRM/30
NEAR TERM...30
SHORT TERM...KMC
LONG TERM...TRM
AVIATION...30
Hazardous weather outlook, Mar 19, 4:17 PM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
417 PM EDT MON MAR 19 2012

KYZ101>103-105-OHZ087-VAZ003-004-WVZ005-006-013-024>026-033>035-
202030-
GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-LINCOLN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH-
417 PM EDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...SOUTHERN WEST
VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A LOW PRESSURE SYSTEM IS LIKELY TO BRING SHOWERS AND THUNDERSTORMS
TO THE AREA THIS WEEKEND. THESE STORMS COULD BRING EXCESSIVE
RAINFALL...LARGE HAIL...AND / OR DAMAGING WIND LATE FRIDAY AND /
OR SATURDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ066-067-075-076-083>086-WVZ007>011-014>020-027>032-036>040-046-
047-202030-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-
RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
417 PM EDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND MUCH OF
WEST VIRGINIA.

.DAY ONE...TONIGHT.

THE STRONGEST OF THE THUNDERSTORMS SCATTERED ABOUT SOUTHEAST OHIO
AND NORTHERN AND CENTRAL WEST VIRGINIA INTO THIS EVENING...CAN
BRING LARGE HAIL AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A LOW PRESSURE SYSTEM IS LIKELY TO BRING SHOWERS AND THUNDERSTORMS
TO THE AREA THIS WEEKEND. THESE STORMS COULD BRING EXCESSIVE
RAINFALL...LARGE HAIL...AND / OR DAMAGING WIND LATE FRIDAY AND /
OR SATURDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

TRM

In the hours before

Local storm report, Mar 19, 3:27 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
327 PM EDT MON MAR 19 2012

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             THE PLAINS              39.37N 82.14W
03/19/2012  U0.25 INCH       ATHENS             OH   PUBLIC

&&

NNNN
Local storm report, Mar 19, 3:28 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
328 PM EDT MON MAR 19 2012

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0258 PM     HAIL             ATHENS                  39.31N 82.08W
03/19/2012  U0.50 INCH       ATHENS             OH   PUBLIC

&&

NNNN
Special weather statement, Mar 19, 3:49 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
349 PM EDT MON MAR 19 2012

OHZ066-067-075-084-085-192100-
ATHENS OH-MEIGS OH-MORGAN OH-PERRY OH-VINTON OH-
349 PM EDT MON MAR 19 2012

...A STRONG THUNDERSTORM WILL AFFECT ATHENS...NORTHEASTERN VINTON...
NORTHERN MEIGS...SOUTH CENTRAL PERRY AND SOUTHWESTERN MORGAN
COUNTIES...

AT 254 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
ATHENS...MOVING EAST AT 10 MPH.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR THE PLAINS...AND CHAUNCEY AROUND 315 PM...
HARRISONVILLE AROUND 320 PM...ATHENS...JACKSONVILLE...AND GLOUSTER
AROUND 330 PM...TRIMBLE AROUND 335 PM...BURR OAK STATE PARK AROUND
345 PM AND DARWIN AROUND 400 PM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3944 8185 3912 8186 3906 8222 3933 8255
      3940 8246 3939 8230 3945 8229 3948 8228
      3948 8217 3955 8217 3956 8227 3962 8221
Local storm report, Mar 19, 4:14 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
414 PM EDT MON MAR 19 2012

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             ATHENS                  39.31N 82.08W
03/19/2012  U0.25 INCH       ATHENS             OH   PUBLIC

&&

NNNN
Special weather statement, Mar 19, 4:35 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
435 PM EDT MON MAR 19 2012

OHZ076-WVZ009-010-192100-
PLEASANTS WV-WASHINGTON OH-WOOD WV-
435 PM EDT MON MAR 19 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WASHINGTON...
NORTHEASTERN WOOD AND PLEASANTS COUNTIES...

AT 425 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTHWEST
OF BELPRE...MOVING SOUTHEAST AT 25 MPH.

THIS STORM WILL PRODUCE SMALL HAIL. VERY HEAVY RAIN WILL FALL FROM
THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR VIENNA AROUND 445 PM...NORTH HILLS AROUND 450
PM AND WAVERLY AROUND 500 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-77 BETWEEN MILE MARKERS
173 AND 186 IN WEST VIRGINIA.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3933 8120 3927 8124 3926 8127 3917 8132
      3915 8138 3935 8176 3950 8164
Special weather statement, Mar 19, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
513 PM EDT MON MAR 19 2012

OHZ076-WVZ009-010-019-192200-
PLEASANTS WV-RITCHIE WV-WASHINGTON OH-WOOD WV-
513 PM EDT MON MAR 19 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WASHINGTON...
NORTHEASTERN WOOD...PLEASANTS AND RITCHIE COUNTIES...

AT 511 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
MARIETTA...MOVING SOUTHEAST AT 25 MPH.

THIS STORM WILL PRODUCE SMALL HAIL. VERY HEAVY RAIN WILL FALL FROM
THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR SCHULTZ AROUND 525 PM...NUTTER FARM...AND
PETROLEUM AROUND 530 PM...CAIRO AROUND 540 PM...NORTH BEND STATE
PARK...PIKE...AND HIGHLAND AROUND 545 PM...ELLENBORO AROUND 550 PM...
HARRISVILLE AND PENNSBORO AROUND 555 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-77 BETWEEN MILE MARKERS
175 AND 186 IN WEST VIRGINIA.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3942 8144 3928 8091 3922 8088 3904 8098
      3917 8131 3918 8130 3917 8132 3925 8153

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 11:06 PM EDTSpecial Weather StatementRLXWirt39 min
Mar 18, 11:23 PM EDTSevere Thunderstorm WarningRLXJackson, Wood30 min
Mar 18, 11:44 PM EDTSpecial Weather StatementRLXRoane31 min
Mar 19, 12:13 AM EDTSpecial Weather StatementRLXBraxton32 min
Mar 19, 1:20 AM EDTSpecial Weather StatementRLXPleasants, Tyler25 min
Mar 19, 2:07 AM EDTSevere Thunderstorm WarningRLXWood38 min
Mar 19, 3:18 AM EDTSpecial Weather StatementRLXJackson27 min
Mar 19, 3:28 AM EDTSpecial Weather StatementRLXClay32 min
Mar 19, 4:05 AM EDTSpecial Weather StatementRLXRoane25 min
Mar 19, 4:11 AM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Clay, Roane49 min
Mar 19, 4:41 AM EDTSpecial Weather StatementRLXCalhoun, Gilmer, Wirt34 min
Mar 19, 5:17 AM EDTSpecial Weather StatementRLXJackson, Roane28 min
Mar 19, 9:42 AM EDTSpecial Weather StatementRLXClay, Fayette, Kanawha, Nicholas2 hr
Mar 19, 4:35 PM EDTSpecial Weather StatementRLXWood25 min
Mar 19, 5:24 PM EDTSevere Thunderstorm WarningRLXPleasants, Ritchie, Wood36 min
Mar 19, 5:59 PM EDTSpecial Weather StatementRLXTyler31 min
Mar 19, 6:29 PM EDTSpecial Weather StatementRLXDoddridge, Tyler46 min
Mar 19, 6:54 PM EDTSpecial Weather StatementRLXUpshur36 min
Mar 19, 7:03 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison, Lewis, Upshur27 min
Mar 19, 7:43 PM EDTSpecial Weather StatementRLXBarbour32 min
Mar 19, 7:45 PM EDTSevere Thunderstorm WarningRLXBarbour, Harrison, Lewis, Randolph, Upshur45 min
Mar 18, 8:18 PM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Perry42 min
Mar 18, 8:40 PM EDTSevere Thunderstorm WarningRLXAthens, Morgan35 min
Mar 18, 9:14 PM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Washington46 min
Mar 18, 9:26 PM EDTSevere Thunderstorm WarningRLXAthens, Perry34 min
Mar 18, 9:59 PM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Perry, Washington46 min
Mar 18, 10:56 PM EDTSpecial Weather StatementRLXAthens34 min
Mar 18, 11:28 PM EDTFlash Flood WarningRLXAthens, Vinton2 hr
Mar 19, 1:58 AM EDTSpecial Weather StatementRLXAthens32 min
Mar 19, 2:58 PM EDTSpecial Weather StatementRLXAthens2 hr
Mar 19, 3:09 PM EDTSpecial Weather StatementRLXAthens36 min
Mar 19, 3:49 PM EDTSpecial Weather StatementRLXAthens71 min

Nearby

Special Weather Statements in West Virginia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.